16-17 May 2019 • Sofia, Bulgaria

Submission: 21 February 2019Notification: 11 March 2019Final Version: 1 April 2019

Issue:Absolute value and limit of the function defined on IF sets

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
Title of paper: Absolute value and limit of the function defined on IF sets
Alžbeta Michalíková
Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica, Slovakia
Alzbeta.MichalikovaAt sign.pngumb.sk
Presented at: 16th ICIFS, Sofia, 9-10 September 2012
Published in: Conference proceedings, "Notes on IFS", Volume 18 (2012) Number 3, pages 8—15
Download: Download-icon.png PDF (179  Kb, Info) Download-icon.png
Abstract: In this paper the set \mathcal{F} of all IF sets is embedded to an \ell-group. Two new functions, the absolute value and the limit of the function are defined and their properties are studied
Keywords: Intuitionistic fuzzy sets, Modal operator.
AMS Classification: 03E72
  1. Atanassov, K. Intuitionistic Fuzzy Sets, Springer, Heidelberg, 1999.
  2. Atanassov, K. T., On Intuitionistic Fuzzy Sets Theory, Springer, Berlin, 2012

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.